# SDR CALA2015042093603

- Difficulty date: April 11, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1160 TENSION TIE RT FRAME DOUBLER FOUND CRACK.  MAIN DECK STATION 1160 TENSION TIE RT FRAME DOUBLER.  R & R IAW SRM 51-40-02 REV 92 & SRM 53-40-07 REPAIR 8 REV 92.
